# SDR FDEA201109083750

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: F5347512020000
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR CUT- OUT LOCKING FITTING NR7 STOP FITTINGS HAVE WEAR MARKS.  REMOVED AFT CARGO DOOR LOCKING FITTING, VERIFIED PN  F5347512020000   ORDERED AND RECEIVED NEW FITTING FROM MFG.  INSTALLED NEW FITTING IAW SRM 51-72-10 APPLIED CORROSION INHIBITOR IAW SRM 51-23-20.
